# SDR AALA201610279009

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 7,956 hours, 3,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER LIGHT AT THE R4 DOOR MISSING A LENS. INSTALLED THE LENS IAW AMM 33-51-13.  AIRCRAFT WAS GROUNDED.
